MAUDE Adverse Event Report: STRYKER GMBH OVERDRILL AO, DIA2.4MM X 122MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH OVERDRILL AO, DIA2.4MM X 122MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 703696
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The company rep reported defective drill bit tips.
 
Additional Manufacturer Narrative
Corrections to d9 product return.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The company rep reported defective drill bit tips.
 
Event or Problem Description
The company rep reported defective drill bit tips.(b)(6) 2024 - additional information received: type of defect: deformation the procedure could be completed successfully without patient impact.Use of 2nd drill bit.
 
Additional Manufacturer Narrative
This report is generated as additional information has been provided by the customer.Therefore the method, clinical signs and health impact imdrf codes were updated accordingly.

Brand Name
OVERDRILL AO, DIA2.4MM X 122MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20001110
Report Number0008031020-2024-00323
Device Sequence Number7319264
Product Code LXH
UDI-Device Identifier07613327069891
UDI-Public07613327069891
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number703696
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/23/2024
12/12/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date10/21/2024
01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown